# SDR UHLA201508090619

- Difficulty date: August 9, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 31,338 hours, 19,370 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR VERY HARD TO OPEN VIA THE ARM DISARM LEVER.  LUBRICATED R2 DOOR IAW AMM 52-42-00, OPS CHECK GOOD.
